Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Have pus cells in urine. Have diabetic nephropathy. Taken Livofluxosin, Norflox, Mattrfour. Treatment?

My mother in law who is 78 years old is having pus cells in her urine for the last three months. She was diagnosed diabetes nephro pathy and was treated. Her urea creatinin levels are with in normal range. She has taken livofluxosin, norflox 400 and now mattrfour antibiotic But puscells are fluctuating between 40 and 100. Can i get some advice on line of treatmeny? Thanks
Asked On : Sun, 21 Apr 2013
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
It seems that your mother is having chronic urinary tract infection with diabetic nephropathy.
As various antibiotics do not working,it seems organisms are resistant to some antibiotics.
Go for urine culture and sensitivity test.
This will give idea regarding type of organisms and antibiotics sensitive to it.
After report your doctor will go for long course of specific medicines.
Control her diabetes.
Ok and take care.
Answered: Wed, 26 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor